Application of Error-Free Transformation for Matrix Multiplication

K. Ozaki, T. Ogita

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)34-34
JournalDefault journal
Publication statusPublished - 2012 Jun 18

Cite this

Application of Error-Free Transformation for Matrix Multiplication. / Ozaki, K.; Ogita, T.

In: Default journal, 18.06.2012, p. 34-34.

Research output: Contribution to journalArticle

@article{e7c8dc7191654927a316e040f62ae1a4,
title = "Application of Error-Free Transformation for Matrix Multiplication",
author = "K. Ozaki and T. Ogita",
year = "2012",
month = "6",
day = "18",
language = "English",
pages = "34--34",
journal = "Default journal",

}

TY - JOUR

T1 - Application of Error-Free Transformation for Matrix Multiplication

AU - Ozaki, K.

AU - Ogita, T.

PY - 2012/6/18

Y1 - 2012/6/18

M3 - Article

SP - 34

EP - 34

JO - Default journal

JF - Default journal

ER -